# SDR EY2R9601393

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-301T
- Propeller: Hartzl HCE3YR1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: F7673DR
- Condition: Defective
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE BEARING BORE OVERSIZE
